Multidimensional Fractional Iyengar Inequalities for Radial Functions

  • George A. AnastassiouEmail author
Part of the Studies in Computational Intelligence book series (SCI, volume 886)


Here we derive a variety of multivariate fractional Iyengar type inequalities for radial functions defined on the shell and ball.


  1. 1.
    T. Abdeljawad, On conformable fractional calculus. J. Comput. Appl. Math. 279, 57–66 (2015)MathSciNetCrossRefGoogle Scholar
  2. 2.
    G.A. Anastassiou, Fractional Differentiation Inequalities. Research Monograph (Springer, New York, 2009)Google Scholar
  3. 3.
    G.A. Anastassiou, On Right fractional calculus. Chaos Solitons Fractals 42, 365–376 (2009)MathSciNetCrossRefGoogle Scholar
  4. 4.
    G.A. Anastassiou, Intelligent Mathematical Computational Analysis (Springer, Heidelberg, 2011)Google Scholar
  5. 5.
    G.A. Anastassiou, Mixed conformable fractional approximation by sublinear operators. Indian J. Math. 60(1), 107–140 (2018)MathSciNetzbMATHGoogle Scholar
  6. 6.
    G.A. Anastassiou, Multidimensional fractional Iyengar type inequalities for radial functions. Prog. Fract. Differ. Appl., accepted for publications (2018)Google Scholar
  7. 7.
    G.A. Anastassiou, Caputo fractional Iyengar type inequalities, submitted (2018)Google Scholar
  8. 8.
    G.A. Anastassiou, Conformable fractional Iyengar type inequalities, submitted (2018)Google Scholar
  9. 9.
    G.A. Anastassiou, Canavati fractional Iyengar type inequalities. Analele Univ. Oradea Fasc Mat. XXVI(1), 141–151 (2019)MathSciNetzbMATHGoogle Scholar
  10. 10.
    J.A. Canavati, The Riemann-Liouville integral. Nieuw Arch. Voor Wiskd. 5(1), 53–75 (1987)MathSciNetzbMATHGoogle Scholar
  11. 11.
    K.S.K. Iyengar, Note on an inequality. Math. Stud. 6, 75–76 (1938)zbMATHGoogle Scholar
  12. 12.
    W. Rudin, Real and Complex Analysis, International Student edn. (Mc Graw Hill, London, 1970)Google Scholar
  13. 13.
    D. Stroock, A Concise Introduction to the Theory of Integration, 3rd edn. (Birkhaüser, Boston, 1999)Google Scholar

Copyright information

© The Editor(s) (if applicable) and The Author(s), under exclusive license to Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.Department of Mathematical SciencesUniversity of MemphisMemphisUSA

Personalised recommendations